RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1990, Volume 54, Issue 1, Pages 97–122 (Mi izv1106)  

This article is cited in 12 scientific papers (total in 12 papers)

Bounded generation of Chevalley groups over rings of algebraic $S$-integers

O. I. Tavgen'


Full text: PDF file (1707 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1991, 36:1, 101–128

Bibliographic databases:

UDC: 512.54
MSC: Primary 20G35, 20F26; Secondary 11E57
Received: 21.07.1989

Citation: O. I. Tavgen', “Bounded generation of Chevalley groups over rings of algebraic $S$-integers”, Izv. Akad. Nauk SSSR Ser. Mat., 54:1 (1990), 97–122; Math. USSR-Izv., 36:1 (1991), 101–128

Citation in format AMSBIB
\Bibitem{Tav90}
\by O.~I.~Tavgen'
\paper Bounded generation of Chevalley groups over rings of algebraic $S$-integers
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1990
\vol 54
\issue 1
\pages 97--122
\mathnet{http://mi.mathnet.ru/izv1106}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1044049}
\zmath{https://zbmath.org/?q=an:0709.20024|0697.20032}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991IzMat..36..101T}
\transl
\jour Math. USSR-Izv.
\yr 1991
\vol 36
\issue 1
\pages 101--128
\crossref{https://doi.org/10.1070/IM1991v036n01ABEH001950}


Linking options:
  • http://mi.mathnet.ru/eng/izv1106
  • http://mi.mathnet.ru/eng/izv/v54/i1/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Alexander Lubotzky, “Subgroup growth and congruence subgroups”, Invent math, 119:1 (1995), 267  crossref  mathscinet  zmath  isi
    2. V. G. Bardakov, “On the decomposition of automorphisms of free modules into simple factors”, Izv. Math., 59:2 (1995), 333–351  mathnet  crossref  mathscinet  zmath  isi
    3. Yehuda Shalom, “Bounded generation and Kazhdan’s property (T)”, Publications Mathématiques de l’Institut des Hautes Études Scientifiques, 90:1 (1999), 145  crossref  mathscinet  zmath
    4. ANTAL BALOG, LÁSZLÓ PYBER, AVINOAM MANN, “POLYNOMIAL INDEX GROWTH GROUPS”, Int. J. Algebra Comput, 10:06 (2000), 773  crossref
    5. Farb B. Lubotzky A. Minsky Y., “Rank-1 Phenomena for Mapping Class Groups”, Duke Math. J., 106:3 (2001), 581–597  crossref  mathscinet  zmath  isi
    6. Abert M., “Symmetric Groups as Products of Abelian Subgroups”, Bull. London Math. Soc., 34:4 (2002), 451–456  crossref  mathscinet  zmath  isi
    7. MIKLÓS ABÉRT, ALEXANDER LUBOTZKY, LÁSZLÓ PYBER, “BOUNDED GENERATION AND LINEAR GROUPS”, Int. J. Algebra Comput, 13:04 (2003), 401  crossref
    8. Seress A., “A Product Decomposition of Infinite Symmetric Groups”, Proc. Amer. Math. Soc., 131:6 (2003), 1681–1685  crossref  mathscinet  zmath  isi
    9. László Pyber, Dan Segal, “Finitely generated groups with polynomial index growth”, crll, 2007:612 (2007), 173  crossref  mathscinet  isi
    10. J. Math. Sci. (N. Y.), 168:3 (2010), 334–348  mathnet  crossref
    11. N. A. Vavilov, A. V. Smolensky, B. Sury, “Unitriangular factorisations of Chevalley groups”, J. Math. Sci. (N. Y.), 183:5 (2012), 584–599  mathnet  crossref
    12. N. A. Vavilov, A. V. Stepanov, “Linear groups over general rings. I. Generalities”, J. Math. Sci. (N. Y.), 188:5 (2013), 490–550  mathnet  crossref  mathscinet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:248
    Full text:90
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019